Items where Subject is "230000 Mathematical Sciences > 230100 Mathematics > 230107 Differential, Difference and Integral Equations"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors Name | Item Type
Jump to: H | L | M | R | S
Number of items at this level: 21.

H

Henry, B. I. and Langlands, Trevor and Straka, P. (2010) An introduction to fractional diffusion. In: Proceedings of the 22nd Canberra International Physics Summer School, 8-19 Dec 2008, Canberra, Australia.

Henry, B. I. and Langlands, Trevor and Wearne, S. L. (2006) Anomalous diffusion with linear reaction dynamics: From continuous time random walks to fractional reaction-diffusion equations. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 74 (3). pp. 1-15. ISSN 1539-3755

Henry, B. I. and Langlands, Trevor and Wearne, S. L. (2008) Fractional cable models for spiny neuronal dendrites. Physical Review Letters, 100 (12). pp. 1-4. ISSN 1079-7114

L

Langlands, T. A. M. (2006) Solution of a modified fractional diffusion equation. Physica A: Statistical Mechanics and Its Applications, 367. pp. 136-144. ISSN 0378-4371

Langlands, T. A. M. and Henry, B. I. (2010) Fractional chemotaxis diffusion equations. Physical Review E: Statistical Nonlinear and Soft Matter Physics, 81 (5). pp. 1-12. ISSN 1539-3755

Langlands, T. A. M. and Henry, B. I. and Wearne, S. L. (2006) Turing pattern formation with fractional diffusion and fractional reactions. Journal of Physics: Condensed Matter, 19 (6). 065115 -065134. ISSN 0953-8984

Langlands, Trevor and Henry, B. I. and Wearne, S. L. (2008) Anomalous subdiffusion with multispecies linear reaction dynamics. Physical Review E: Statistical Nonlinear and Soft Matter Physics, 77. pp. 1-9. ISSN 1539-3755

Langlands, Trevor and Henry, B. I. and Wearne, S. L. (2009) Fractional cable equation models for anomalous electrodiffusion in nerve cells: infinite domain solutions. Journal of Mathematical Biology, 59 (6). pp. 761-808. ISSN 1432-1416

M

Mai-Duy, N. and Tanner, R. I. (2005) Solving high-order partial differential equations with indirect radial basis function networks. International Journal for Numerical Methods in Engineering, 63 (11). pp. 1636-1654. ISSN 0029-5981

Mai-Duy, Nam (2005) Solving high order ordinary differential equations with radial basis function networks. International Journal for Numerical Methods in Engineering, 62 (6). pp. 824-852. ISSN 0029-5981

R

Roberts, A. J. (2006) Computer algebra derives discretisations of the stochastically forced Burgers' partial differential equation. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2008) Computer algebra derives discretisations via self-adjoint multiscale modelling. Unpublished. (Unpublished)

Roberts, A. J. (2007) Computer algebra models dynamics on a multigrid across multiple length and time scales. Technical Report. UNSPECIFIED. (Unpublished)

Roberts, A. J. (2007) Computer algebra models the inertial dynamics of a thin film flow of power law fluids and other non-Newtonian fluids. Technical Report. University of Southern Queensland. (Unpublished)

Roberts, A. J. (2008) Normal form transforms separate slow and fast modes in stochastic dynamical systems. Physica A: Statistical Mechanics and Its Applications, 387 (1). pp. 12-38. ISSN 0378-4371

Roberts, A. J. (2006) Resolve the multitude of microscale interactions to holistically discretise the stochastically forced Burgers' partial differential equation. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. and Kevrekidis, I. G. (2007) General tooth boundary conditions for equation free modeling. SIAM Journal on Scientific Computing, 29 (4). pp. 1495-1510. ISSN 1064-8275

S

Stepanyants, Y. A. and Ten, I. K. and Tomita, H. (2006) Lump solutions of 2D generalized Gardner equation. In: Conference on Nonlinear Science and Complexity, 7-12 Aug 2006, Beijing, China.

Stepanyants, Yury A. (2008) Solutions classification to the extended reduced Ostrovsky equation. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 4.

Strunin, D. V. (2009) Fluid flow between active elastic plates. Australian and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 50 (S). C871-C883. ISSN 1446-1811

Strunin, D. V. (2008) Two-dimensional particle solution of the extended Hamilton-Jacobi equation. Australian and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 50 (S). C282-C291. ISSN 1446-1811

This list was generated on Fri Oct 24 17:40:37 2014 EST.